C 2 C_2 -equivariant and R \mathbb {R} -motivic stable stems II
We show that the stable homotopy groups of the C2C_2-equivariant sphere spectrum and the R\mathbb {R}-motivic sphere spectrum are isomorphic in a range. This result supersedes previous work of Dugger and the third author.
Gespeichert in:
Veröffentlicht in: | Proceedings of the American Mathematical Society 2020-10, Vol.149 (1), p.53-61 |
---|---|
Hauptverfasser: | , , |
Format: | Artikel |
Sprache: | eng |
Schlagworte: | |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Zusammenfassung: | We show that the stable homotopy groups of the C2C_2-equivariant sphere spectrum and the R\mathbb {R}-motivic sphere spectrum are isomorphic in a range. This result supersedes previous work of Dugger and the third author. |
---|---|
ISSN: | 0002-9939 1088-6826 |
DOI: | 10.1090/proc/15167 |